# SDR USAASB97233

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY EXIT LIGHTS ARE INOP, FROM ROW 20 BACK.  REPLACED BATTERY PACK, SYSTEM OPERATIONALLY CHECKED OK.  (M)
